Methamphetamine overdoses have recently reached an all-time high. With Fentanyl becoming more prevalent and it being laced in numerous drugs including Methamphetamine, people believe this is where the rise in meth overdoses. When mixing Fentanyl and Methamphetamine, you create a deadly combination.
Fentanyl is a powerful opioid that is 50 to 100 times more potent than heroin and morphine. When Fentanyl is mixed with Methamphetamine, people are experiencing an intense rush and feel as if the two drugs are counteracting one another. The thing many aren’t realizing is that there are severe effects that accompany mixing opioids and stimulants. It is important to know them so you can help your loved one get into treatment before it’s too late.
When mixing any opioid and stimulant, there are health effects people need to be aware of:
• High Blood Pressure
• Irregular or Strong Heartbeat
• Slowed Breathing
• Mental Impairment
• Blurred Vision
When mixing stimulants with opioids, you are causing dangerous effects to your heart. When your heart rate rapidly changes can lead to heart failure, arrhythmias and stroke. Another thing that can occur when mixing Meth and Fentanyl is respiratory failure. It is important to know the signs to look for when someone is overdosing
Signs of overdose when mixing opioids and Methamphetamine are:
• Loss of Consciousness
• Blue Tint to Lips or Fingernails
• Slow, Erratic, Shallow Breathing
• Inability to Talk
• Irregular Heartbeat
• Choking or Snore-like Gurgling Sounds
Meth and Fentanyl are extremely deadly and it’s important to get help before it’s too late.
If you or a loved one are struggling with addiction, reach out for help before it’s too late. We help people all over the U.S. find treatment and end the web that traps someone in addiction.
To read more on the subject, visit: https://www.narcononnewliferetreat.org/blog/meth-and-fentanyl-the-new-speedball.html